# SDR GAIA99120

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59135609
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK ON THE LT FLAP LEADING EDGE SKIN AT XW250.  THE SKIN WAS REPAIRED IAW KITTY HAWK EA D9-53-072.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
